Article citationsMore>>

H. Goldstein and J. Rasbash, “Improved Approximations for Multilevel Models with Binary Responses,” Journal of the Royal Statistical Society Series A—Statistics in Society, Vol. 159, 1996, pp. 505-513.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.